Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The isolated points in the dual of a commutative semi-group


Author: W. W. Comfort
Journal: Proc. Amer. Math. Soc. 11 (1960), 227-233
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0112910-8
MathSciNet review: 0112910
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin Hewitt and H. S. Zuckerman, The $ {l_1}$-algebra of a commutative semigroup, Trans. Amer. Math. Soc. vol. 83 (1956) pp. 70-97.
  • [2] André Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind., no. 869, Paris, Hermann, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0112910-8
Article copyright: © Copyright 1960 American Mathematical Society